Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 2, Issue 2


Published
on

July 1, 2014


Pages

97-102


DOI

Article

Strong Convergence of Four Multivalued Nonexpansive Mappings

Check for updates


Authors

R. A. Rashwan* Affiliation:
Department of Mathematics, Faculty of Science, Assiut University, Assiut, Egypt
and S. M. Altwqi* Affiliation:
Faculty of Science, Department of Mathematics, Assiut University, Assiut, Egypt


Abstract

In this paper, a new three-step iterative scheme is introduced to approximate a common fixed point of four multivalued nonexpansive mappings in a uniformly convex Banach space and establish strong convergence theorems for the proposed process. Our results extend some existing results.


Keywords

Common fixed points, Three-step iterative scheme, Multi-valued mappings, Nonexpansive mapping, Banach spaces


Citation

Rashwan, R. A. & Altwqi, S. M. (2014). Strong convergence of four multivalued nonexpansive mappings. Journal of Analysis & Number Theory, 2(2), 97–102. https://doi.org/10.12785/jant/020212

Published by: Engineering Journals

Engineering Journals Logo